# SDR VTZA98211

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Part number: P146A7210035
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6265 - IAD-BTV - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT RPM GAUGE FAILED.  AIRCRAFT RETURNED TO GATE AT WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLENAED AND RESEATED RT MONOPOLE CANNON PLUG.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
